# SDR MALA020238

- Difficulty date: April 7, 2002
- Submitted: April 9, 2002
- Operation: Air carrier
- Aircraft: N115XJ
- Make and model: Saab SF340A
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Connector
- Condition: Contaminated
- Location: Lt Intake Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2816 LT INTAKE HEAT FAILED IN ICING CONDITIONS.  AIR RETURN TO MSP.  MAINTENANCE OHMED CHECK OF THERMISTORS GOOD.  CLEANED MOISTURE FROM CANNON PLUGS ON SHOEBOX SIDE AND AT THE BULKHEAD FWD OF SHOEBOX.  OPS CHECK GOOD.
